Alert archive / Texas / Gale Warnings in 2013
Gale Warning 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at May 2, 2013, 4:44 AM CDT. It took effect at May 2, 2013, 3:50 PM CDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2013, 4:44 AM CDT (09:44 UTC)
- In effect from
- May 2, 2013, 3:50 PM CDT
- Expired
- May 3, 2013, 1:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Corpus Christi, TX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at May 2, 12:30 AM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, May 2, 12:30 AM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1230 AM CDT THU MAY 2 2013
.DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...VARIETY OF FLIGHT RULES THROUGH THE FCST PERIOD. EARLY
IN THE TAF PERIOD...VFR CAN BE XCPTD AT KLRD/KVCT WITH A MIX OF
IFR/MVFR CIGS AT KCRP/KALI. AM XPCTNG CIGS TO LOWER TO IFR/MVFR
ALL TERMINALS BY LATE TONIGHT WITH IFR/LIFR VSBYS POSSIBLE AT
KVCT/KALI. CONVECTIVE COMPLEX OVER S CNTRL TX SHOULD GRADUALLY
WEAKEN AND DISSIPATE OVERNIGHT WITH WIND SHIFT BOUNDARY
APPROACHING KVCT/KLRD LATE IN THE NIGHT. ADDITIONAL CONVECTION MAY
DEVELOP LATE TONIGHT/THU MRNG VCNTY KLRD...WITH CHANCES EXISTING
AT KCRP/KVCT/KALI...BUT CONFIDENCE IN OCCURRENCE IS ONLY HIGH
ENOUGH TO MENTION AT KLRD ATTM. STRONG FROPA TO BLAST ACROSS THE
REGION DRNG DAY THURS WITH PROLONGED VERY STRONG NRLY FLOW
OCCURRING FROM MIDDAY THU THRU REMAINDER OF TAF PERIOD. VFR TO
RETURN TO ALL TERMINALS FROM MIDDAY THURS THRU REST OF VALID TAF
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 47 72 47 78 / 30 10 10 0 0
VICTORIA 71 43 69 43 76 / 30 10 10 0 0
LAREDO 74 48 74 53 84 / 30 10 10 0 0
ALICE 76 47 73 44 80 / 30 10 10 0 0
ROCKPORT 70 48 68 51 72 / 30 10 10 0 0
COTULLA 70 42 72 44 81 / 30 10 10 0 0
KINGSVILLE 79 48 73 45 80 / 30 10 10 0 0
NAVY CORPUS 74 49 69 53 72 / 30 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN
BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM
BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM
PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 7 AM CDT FRIDAY
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT O'CONNOR.
&&
RH/79...AVIATIONHazardous weather outlook, May 1, 5:04 AM CDT, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 504 AM CDT WED MAY 1 2013 GMZ230-235-250-255-270-275-TXZ229>234-239>247-021015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 504 AM CDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY. THE FRONT WILL BRING A CHANCE OF THUNDERSTORMS FOR THURSDAY INTO THURSDAY EVENING. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. A STRONG TO VERY STRONG OFFSHORE FLOW WILL DEVELOP ACROSS THE BAYS AND COASTAL WATERS...AND SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BY THURSDAY AFTERNOON THROUGH FRIDAY. ELEVATED FIRE DANGER CONDITIONS ARE EXPECTED FRIDAY DUE TO LOWER HUMIDITY AND GUSTY NORTH WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/TMT
In the hours before
Special weather statement, May 2, 2:29 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 229 AM CDT THU MAY 2 2013 TXZ231-020815- LIVE OAK- 229 AM CDT THU MAY 2 2013 ...A STRONG THUNDERSTORM WAS AFFECTING LIVE OAK COUNTY... AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ESSEVILLE...OR 12 MILES NORTH OF THREE RIVERS...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL...AND WIND GUSTS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. HART
Special weather statement, May 2, 3:22 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 322 AM CDT THU MAY 2 2013 TXZ232-020900- BEE- 322 AM CDT THU MAY 2 2013 ...A STRONG THUNDERSTORM WAS AFFECTING BEE COUNTY... AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ALONG HIGHWAY 181 IN BEE COUNTY...MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL IMPACT... BEEVILLE. SKIDMORE. PAPALOTE. PEA SIZE HAIL...AND WIND GUSTS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. HART
Special weather statement, May 2, 4:00 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 400 AM CDT THU MAY 2 2013 TXZ242>245-020930- ARANSAS-KLEBERG-NUECES-SAN PATRICIO- 400 AM CDT THU MAY 2 2013 ...STRONG WINDS TO IMPACT THE SOUTHERN COASTAL BEND... AT 353 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG WINDS ASSOCIATED WITH WEAKENING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF LAMAR TO CORPUS CHRISTI NORTH BEACH TO BISHOP...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF ROCKPORT TO PORTLAND TO DRISCOLL...MOVING SOUTHEAST AT 20 MPH. WINDS 40 TO 50 MPH ARE EXPECTED AND WILL IMPACT THE CORPUS CHRISTI METRO AREA...AND SURROUNDING AREAS. HART
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:50 AM CDT | Special Marine Warning | CRP | 55 min | |
| May 2, 4:21 AM CDT | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.